ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Unified Time-to-Go Algorithms for Proportional Navigation Class of Guidance

Ghosh, Satadal and Ghose, Debasish and Raha, Soumyendu (2016) Unified Time-to-Go Algorithms for Proportional Navigation Class of Guidance. In: JOURNAL OF GUIDANCE CONTROL AND DYNAMICS, 39 (6). pp. 1188-1205.

[img] PDF
Jou_Gui_Con_Dyn_39-6_1188_2016.pdf - Published Version
Restricted to Registered users only

Download (1663Kb) | Request a copy
Official URL: http://dx.doi.org/10.2514/1.G001472

Abstract

This paper presents unified time-to-go algorithms that achieve generalizations in several aspects. In particular, they are applicable to the general class of proportional navigation guidance laws in which the navigation gain ranges from negative to positive values. They are also applicable to a general class of targets: stationary targets, targets with speeds lower than the interceptor, and targets with speeds that are several times higher than the interceptor. Finally, they are applicable to general three-dimensional engagements that subsume the traditional planar engagements addressed in the literature. First, a time-to-go algorithm is derived as a closed-form approximation function of range, navigation gain, and heading error. This is followed by an algorithm that is based on simple recursive numerical computations. In terms of accuracy over the engagement period, the first is found to be comparable, and sometimes better, with respect to existing algorithms, while the latter is found to perform the best in almost all cases.

Item Type: Journal Article
Related URLs:
Additional Information: Copy right for this article belongs to the AMER INST AERONAUTICS ASTRONAUTICS, 1801 ALEXANDER BELL DRIVE, STE 500, RESTON, VA 22091-4344 USA
Department/Centre: Division of Information Sciences > Supercomputer Education & Research Centre
Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 24 Aug 2016 09:13
Last Modified: 24 Aug 2016 09:13
URI: http://eprints.iisc.ernet.in/id/eprint/54331

Actions (login required)

View Item View Item